Home On the realization of linear Boolean operators by straight-line programs with a conditional stop
Article
Licensed
Unlicensed Requires Authentication

On the realization of linear Boolean operators by straight-line programs with a conditional stop

  • A. V. CHASHKIN
Published/Copyright: November 19, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 9 Issue 2

Published Online: 2009-11-19
Published in Print: 1999

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1999.9.2.161/html
Scroll to top button